Has anyone had results with Belviq after no results with Contrave or Qysmia? took Qysmia for around five months- lost a totla of five pounds. Doctor put me on Contrave. Have been on the full dose for over four weeks. Gained weight at first. Have lost most of that. It's a struggle to stay at this weigh, much less lose anything more. We discussed going on Belviq if Contrave didn't work. Had good results with phentermine, but they stopped hat because of seizure risks with wellbutrin interaction.Thought I didn't have any seizures. Have losts 40 pounds over two years under physicians help. Need to lose 40 more to be at normal weight BMI.
I had taken first taken Phentermine for 3 months and lost 20-25 pounds. Doctor took me off of phentermine (said I am only allowed 3 months on Phentermine). Tried Belviq and it made me really sick. I even tried it a month later, still could not tolerate it. Spacey, dizzy, nauseated, just sick all all around.
I just started Contrave on 7/27/15. Stopped drinking diet pepsi and am drinking a lot of water. Also walking when I can. I no longer have food cravings and am eating a lot less. First week I lost 3.3, now I am up 3.1 . (Total of 0.2 lbs lost) Since I have been on less then 2 weeks and not full dose yet, I hope it is just my body adjusting.
Back to your question, Belviq did not work for me, I hope you have better luck with it.
In 2014, lost about 23 pounds on Belviq (with help from Weight Watchers). I still needed to lose about 50 pounds, but the Belviq didn't seem to be working after about 6 months. I decided to stop and get it out of my system so I could try the new drug Contrave. I did not use any drug for about 4 months and I did not re-gain the weight (or lose any either). Then we had a death in the family which hit me like a ton of bricks. I was devastated. Because Contrave has an antidepressant component, I decided to start it hoping it would help me with that too. While I experienced no side effects with Contrave, I also didn't feel like it was working at all. I gave it 3 weeks and then stopped using it. I was told that you really must give it the full 3 months, but was quickly re-gaining the weight I lost and I panicked. I finally went back to my doctor 2 months after stopping Contrave. In the 5 months after my relative died, I'd regained all of my weight plus 5 pounds. She put me back on Belviq and added phentermine to it (Belphen). It took longer this time to notice that my appetite had lessened (4 days). I didn't notice any difference by adding phentermine--in fact I thought the appetite suppression wasn't working as well as the first time. (As with Contrave, I had no side-effects on Belviq with or without the phentermine.) It's been almost 3 months and I've lost about 13 pounds--so not great but I am losing. I also started a weekly binge eating support group and that has helped me understand what I've been doing to myself with my insane starving/eating patterns. So, I know the key for me will be healing from binge eating disorder and that means I have to follow the group therapist's instructions. I do appreciate having help from Belviq while I am learning these new techniques. I am not as hungry--that is a fact--but it's very subtle for me. If I wanted to give in and binge, Belviq would not stop me from doing that. It DOES help me though because at least I am not genuinely hungry. This definitely helps me avoid the bad night-time eating. When I eventually go off of Belviq--and it might be soon because I am not responding that well this time--then I will have to rely on the techniques I'm learning. I've been overweight/obese since I was 9 years old and I'm 51 now. I had 10 years of being thin in my 20s--but I starved (800-1000 calories/day) and exercised compulsively to stay that way. Then I injured myself skiing and gained 40 pounds in 4 months. And kept going until I was 80 pounds overweight. Long post but I wanted to document my experience. I haven't found any other post talking about these things, so I decided to provide my perspective.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2014 • 2 answers
Posted 13 Mar 2015 • 3 answers
Posted 25 Mar 2015 • 1 answer
Posted 16 Nov 2015 • 3 answers
Posted 13 Jun 2018 • 0 answers